# SDR YENA201902230099

- Difficulty date: February 23, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N821JB
- Make and model: Airbus A320-232
- Aircraft serial: 5417
- Aircraft time: 27,013 hours, 8,252 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 163, JFK-SRQ. ODOR/FUMES ON DESCENT LEVEL OCCURRED OUT OF 12000FT; COMPLIED WITH INFO NOTICE 2017-T015D SECTION A AIRCRAFT IS OK FOR SERVICE.
